Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 857–864 (Mi mz10080)  

This article is cited in 1 scientific paper (total in 1 paper)

Closure of extension of linear forms with passage to a new space

V. D. Koshmanenko

Institute of Mathematics, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (945 kB)

English version:
Mathematical Notes, 1981, 30:6, 930–933

Bibliographic databases:

UDC: 517.9
Received: 09.01.1979

Citation: V. D. Koshmanenko, “Closure of extension of linear forms with passage to a new space”, Mat. Zametki, 30:6 (1981), 857–864; Math. Notes, 30:6 (1981), 930–933

Citation in format AMSBIB
\Bibitem{Kos81}
\by V.~D.~Koshmanenko
\paper Closure of extension of linear forms with passage to a new space
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 857--864
\mathnet{http://mi.mathnet.ru/mz10080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641659}
\zmath{https://zbmath.org/?q=an:0479.47001}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 930--933
\crossref{https://doi.org/10.1007/BF01145773}


Linking options:
  • http://mi.mathnet.ru/eng/mz10080
  • http://mi.mathnet.ru/eng/mz/v30/i6/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Koshmanenko V. Dudkin M., “Method of Rigged Spaces in Singular Perturbation Theory of Self-Adjoint Operators”, Method of Rigged Spaces in Singular Perturbation Theory of Self-Adjoint Operators, Operator Theory Advances and Applications, 253, Springer Int Publishing Ag, 2016, 1–237  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021